# SDR SWIA2020033149740

- Difficulty date: February 12, 2020
- Submitted: March 31, 2020
- Operation: Air carrier
- Aircraft: N809CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7366
- Aircraft time: 41,109 hours, 38,383 cycles
- System (JASC): 5755 · Spoilers
- Part: Nut
- Condition: Corroded
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RH INBD GROUND SPOILER OUTBD HINGE ATTACH HARDWARE NUT CORRODED (MARKED)  (C CHECK) RO 3/27/2020    REMOVED AND REPLACED HARDWARE OF THE RH INBOARD GROUND SPOILER OUTBOARD HINGE WITH NEW, REF CRJ 200 AMM. OPERATIONAL TEST OF THE GROUND SPOILERS CHECKED GOOD. SEE CONTINUE CARD FOR DETAILS.
